PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 91-99
Tytuł artykułu

Coefficients of the singularities on domains with conical points

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
As a model for elliptic boundary value problems, we consider the Dirichlet problem for an elliptic operator. Solutions have singular expansions near the conical points of the domain. We give formulas for the coefficients in these expansions.
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
91-99
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Département de Mathématiques, Université de Nantes, U.R.A. C.N.R.S. 758, 2, rue de la Houssinière, F-44072 Nantes Cedex 03, France
  • U.F.R. de Mathématiques Pures et Appliquées, Université des Sciences et Techniques, de Lille Flandres Artois, U.R.A. C.N.R.S. 751, F-59655 Villeneuve D'Ascq Cedex, France
Bibliografia
  • [1] M. Dauge, Elliptic Boundary Value Problems in Corner Domains--% Smoothness and Asymptotics of Solutions, Lecture Notes in Math. 1341, Springer, Berlin 1988.
  • [2] M. Dauge, S. Nicaise, M. Bourlard et M. S. Lubuma, Coefficients des singularités pour des problèmes aux limites elliptiques sur un domaine à points coniques I: résultats généraux pour le problème de Dirichlet, Math. Modelling Numer. Anal. 24 (1) (1990), 27-52.
  • [3] M. Dauge, S. Nicaise, M. Bourlard et M. S. Lubuma, Coefficients des singularités pour des problèmes aux limites elliptiques sur un domaine à points coniques II: quelques opérateurs particuliers, ibid. 24 (3) (1990), 343-367.
  • [4] V. A. Kondrat'ev, Boundary-value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc. 16 (1967), 227-313.
  • [5] V. A. Kozlov and V. G. Maz'ya, Estimates of $L_p$-means and asymptotics of solutions of elliptic boundary value problems in a cone, II. Operators with variable coefficients, Math. Nachr. 137 (1988), 113-139 (in Russian).
  • [6] V. G. Maz'ya and B. A. Plamenevskiĭ, Coefficients in the asymptotics of the solutions of an elliptic boundary value problem in a cone, Amer. Math. Soc. Transl. (2) 123 (1984), 57-88.
  • [7] V. G. Maz'ya and B. A. Plamenevskiĭ, On the asymptotics of the fundamental solution of elliptic boundary value problem in a region with conical points, Selecta Math. Sov. 4 (4) (1985), 363-397.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.